# SDR AALA990543

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BRACKET INSIDE LONGERON AT 45R STATION 1787 CORRODED.  REPAIRED AND INSTALLED DOUBLER PER ESO 7349, DATED 4/16/99.  (M)
